# SDR AALA20171214002

- Difficulty date: December 13, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 49,298 hours, 20,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERABLE. REPLACED BATTERY PACK PER AMM 25-64-00.
